Author Kita, Naoyasu/ Wada, Takeshi/
Journal Title Elsevier Journal of Mathematical Analysis and Applications
Volume 497
Issue 2
Published Date 2021-05-15
NII Type Journal Article
Format PDF
Author Liu Yang/ Wada, Takeshi/
Journal Title Journal of Differential Equations
Volume 269
Issue 4
Published Date 2020-08-05
NII Type Journal Article
Format PDF
Author Nakamura, Makoto/ Wada, Takeshi/
Journal Title Journal of Differential Equations
Volume 267
Issue 5
Published Date 2019-08-15
NII Type Journal Article
Format PDF
Author Wada, Takeshi/
Journal Title Communications on Pure & Applied Analysis
Volume 18
Issue 3
Published Date 2019
NII Type Journal Article
Format PDF
Author Nakamura, Makoto/ Wada, Takeshi/
Journal Title Nonlinear Analysis : Theory, Methods & Applications
Volume 130
Published Date 2016-01
NII Type Journal Article
Format PDF
Author Wada, Takeshi/
Journal Title Electronic Journal of Differential Equations
Volume 2015
Issue 279
Published Date 2015
NII Type Journal Article
Format PDF